heart tape fitted and a nurse whos hypo

have to remove 6.35pm tomorrow and return by 9.30am wednesday

have a nice one on show just below my throat

i told the nurse the palps started a few weeks after starting thyroxine and she was shocked as she is on thyroxine too and has never ever had a problem

now thats a nurse....lung specialist and a dr all on levothyroxine and none have the nasty side affects


maybe they are getting better levothyroxine than us

11 Replies

  • Unfortunately a lot of people do really well on levo that's why if it doesn't agree with you there is such a struggle to have it changed for something else, saying that i had palpitations to start with on levo they are now gone and do really well on it so there is a chance that when you are on a higher dose that they will go away.

  • i hope so MCoates

    im not on levo at moment but am taking nature thyroid to kind of keep me going (only the last couple of days) and im hoping my endo is a good one as really dont feel i can take much more allso im in the proceeds of trying to give up smoking so hopefully that will show a true TSH

  • brainwashed or have other ailments that require sticking plasters

  • i cant believe though that not one of them had any kind of reaction :(

  • I can't say I have had any nasty side effects from levothyroxine. (Not always plain sailing, for example, effectively under-dosed when on Teva 50 mcg.) It is not uncommon for people to tolerate levothyroxine pretty well.


  • Same here, I was fine on thyroxine, only felt rough when I needed an increase in my dose.

    It isn't just synthetic thyroid that can be a problem I have an American friend who started off on NDT and was eventually put onto synthetic thyroid because she didn't get on with it and now she takes synthetic and is fine.

  • if you are taking the same manufacturer of levo .... it could be a reaction to the filler that is used by that particular manufacturer ------ I myself [other conditions ] have reactions to 1 manufacturer of a med that I take but not the other [ that I insist on at the pharmacy ] ......may be worth thinking about ......LoL alan xx

  • Hi Alan.....You have just instanced something I've been concerned about.

    On alternate days I take two pills ...50 and 75 together and then 100 in between so am aware that I'm taking more filler as well as the active ingredient.I was already querying about fillers ages ago before my meds were raised.

    Wouldn't it be fantastic to find a brand ...generic or named that nobody has any problems with ......then we'd all be on the road to recovery.........

    Shall we all dream on????

  • I dont believe im brainwashed nor to iuse sticky plasters for other ailments, people who get on fine with levo shouldnt be made to feel like they're stupid the medication suits me and my daughter respect that dontcall us brainwashed sorry rant over

  • I also do very well on Levo as do 6 other close family members, I agree with your comments Helen and sometimes I feel that we are almost not welcome on the site because we can and do take Levo without any problems.

  • I'm really pleased you do well on levo. I think more people who are improving their thyroid health on levo should say so. It does give hope to people who are struggling.

    I personally gave levo 2 years to work for me, but I do have absorption problems caused by another drug I have to take. I hate having to pay out to treat myself when I should be getting free prescriptions.

    My neighbour who is mildly hypo pops her levo and she's fine. She doesn't have to think about it at all. Yes i'm jealous!

You may also like...